MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE
Catalog Number 03P78-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat g3+ cartridges gave star outs for po2 and so2, suppressed results for be, hco3, tco2 and so2.There was no additional patient information available at the time of this report.Return product is not available for investigation.On (b)(6) 2020 the customer reported discrepant results along with the data.(b)(6).At this time there is no reason to suspect a malfunction exists.On (b)(6) 2020 the customer provided results associated with ph, pco2, and po2 that were unexpected.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 07/28/2020.A review of the device history record (dhr) confirmed the lot passed finished goods release criteria.Retain cartridge testing met the acceptance criteria as outlined in appendix 1 of q04.01.003 rev af (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for cartridge lot n19280.
 
Event or Problem Description
Na.

Brand Name
I-STAT G3+ CARTRIDGE
Common Device Name
G3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton, nj
MDR Report Key10138318
Report Number2245578-2020-00060
Device Sequence Number13903365
Product Code CHL
UDI-Device Identifier10054749000064
UDI-Public10054749000064
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2020
Device Catalogue Number03P78-25
Device Lot NumberN19280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1